# SDR ASAA0110574

- Difficulty date: September 4, 2001
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65622061
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FRAME AT BS 400, STRINGER 21L CRACKED.  REPAIRED PER SRM.  (M)
